Zur Theorie der Differentialgleichungen

E. Kamke

Mathematische Annalen (1928)

  • Volume: 99, page 602-615
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kamke, E.. "Zur Theorie der Differentialgleichungen." Mathematische Annalen 99 (1928): 602-615. <http://eudml.org/doc/159274>.

author = {Kamke, E.},
journal = {Mathematische Annalen},
pages = {602-615},
title = {Zur Theorie der Differentialgleichungen},
url = {http://eudml.org/doc/159274},
volume = {99},
year = {1928},

AU - Kamke, E.
TI - Zur Theorie der Differentialgleichungen
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 602
EP - 615
UR - http://eudml.org/doc/159274
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.